# SDR UIEA2021090901994

- Difficulty date: September 8, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 97,158 hours, 23,057 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT PASSING FL340, "L FWD FUEL PUMP" EICAS ILLUMINATED FOR APPROX 1 MIN. THEN EXTINGUISHED.( PERFORMED OPS TEST OF L FWD PUMP IAW AMM 28-22-00. OPS TEST OK AT THIS TIME. )
